# SDR AALA202204189219

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 32,771 hours, 3,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN334R
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4L DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY DOES NOT HOLD CHARGE. REPLACED MODE SELECT SWITCH. ACCOMPLISHED SATISFACTORY SYSTEM TEST PER AMM 52-12-20-700-802-002, AMM 52-12-28-000-801, AND AMM 52-12-20-700-801-002.
